# SDR AALA200801348

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT RT NUMBER ONE DOOR MISSING WIRE CONNECTOR.  REPLACED CONNECTOR FOR EMERGENCY LIGHT AT RT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
